Mathematical Models of Mb/M/1 Bulk Arrival Queueing System

  • Sushil Ghimire Kathmandu University, Kavre
  • R. P. Ghimire Department of Natural Sciences (Mathematics), Kathmandu University, Kavre
  • Gyan Bahadur Thapa Center for Pollution Studies, Institute of Engineering, Tribhuvan University, Lalitpur
Keywords: Bulk queue, Poisson, Exponential, Generating function

Abstract

 This paper deals with the study of bulk queueing model with the fixed batch size ‘b’ and customers arrive to the system with Poisson fashion with the rate λ and are severed exponentially with the rate μ. On formulating the mathematical model, we obtain the expressions for mean waiting time in the queue, mean time spent in the system, mean number of customers/work pieces in the queue and in the system by using generating function method. Some numerical illustrations are also obtained by using MATLAB-7 so as to show the applicability of the model under study.

DOI: http://dx.doi.org/10.3126/jie.v10i1.10899

Journal of the Institute of Engineering, Vol. 10, No. 1, 2014, pp. 184–191

Downloads

Download data is not yet available.
Abstract
867
PDF
1443
Published
2014-08-03
How to Cite
Ghimire, S., Ghimire, R., & Thapa, G. (2014). Mathematical Models of Mb/M/1 Bulk Arrival Queueing System. Journal of the Institute of Engineering, 10(1), 184-191. https://doi.org/10.3126/jie.v10i1.10899
Section
Articles